# SDR IPXA2019051141996

- Difficulty date: April 24, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: ARB7277503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT L/E PERFORMANCE FAIRING IS CRACKED AT RIB, STA. XIS=150.74. REPAIRED CRACKED LT L/E PERFORMANCE FAIRING IAW EA 011-5754-01-A7734 REV. I/R AND EO MD11-5720-72391-A. (MINOR)
